# SDR F3LA200800225

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2571 · Battery Box Structure
- Part: Mount
- Part number: D5391408220000
- Condition: Worn
- Location: Battery Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT BATTERY TRAY FORWARD AND AFT OUTBOARD MOUNTS HAVE EXCESSIVE PLAY CAUSING FRETTING.  MAINTENANCE REMOVED AND REPLACED OUTBOARD FORWARD AND AFT MOUNTS ON BATTERY TRAY IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
